# SDR IXXA06RNG020S

- Difficulty date: April 2, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 700
- Part time: 88,960 hours, 63,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND CORROSION AND ONE SCRATCH ON MAIN LANDING GEAR RETRACT BRACKET LEFT HAND.  CORRODED AREA WAS REPAIRED IAW EWO ATI 57-073 AND AMM 57-40-1 PAGE 801.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
